| Model Number |
15 |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was not able to duplicate the reported issue.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.Stryker contacted the customer to request additional information on the patient.The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank.
Event or Problem Description
The customer contacted stryker to report that their device kept prompting "connect electrodes" when the defibrillation electrodes had already been applied to the patient.This issue has the potential to either delay, or prevent, defibrillation from being delivered. there were no adverse consequences to the patient as a result of the reported event.